Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 5, Pages 257–259 (Mi fpm876)  

This article is cited in 1 scientific paper (total in 1 paper)

To the Markov theorem on algorithmic nonrecognizability of manifolds

M. A. Shtan'ko

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We prove that the number of summands in the connected union of product of spheres which is algorithmically nonrecognizable, as was shown earlier, can be reduced to 14. Also, we note that the manifold constructed by Markov himself in his original work on topological nonrecognizability coincides with such union (where the number of summands is equal to the quantity of relations in group representations of the corresponding Adian sequence).

Full text: PDF file (70 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:1, 5622–5623

Bibliographic databases:

UDC: 515.16+510.5

Citation: M. A. Shtan'ko, “To the Markov theorem on algorithmic nonrecognizability of manifolds”, Fundam. Prikl. Mat., 11:5 (2005), 257–259; J. Math. Sci., 146:1 (2007), 5622–5623

Citation in format AMSBIB
\Bibitem{Sht05}
\by M.~A.~Shtan'ko
\paper To the Markov theorem on algorithmic nonrecognizability of manifolds
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 5
\pages 257--259
\mathnet{http://mi.mathnet.ru/fpm876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216866}
\zmath{https://zbmath.org/?q=an:1152.57022}
\elib{https://elibrary.ru/item.asp?id=13547541}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 1
\pages 5622--5623
\crossref{https://doi.org/10.1007/s10958-007-0375-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548765589}


Linking options:
  • http://mi.mathnet.ru/eng/fpm876
  • http://mi.mathnet.ru/eng/fpm/v11/i5/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Atabekyan, L. D. Beklemishev, V. S. Guba, I. G. Lysenok, A. A. Razborov, A. L. Semenov, “Questions in algebra and mathematical logic. Scientific heritage of S. I. Adian”, Russian Math. Surveys, 76:1 (2021), 1–27  mathnet  crossref  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:240
    Full text:106
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021